Universiti Teknologi Malaysia Institutional Repository

Free flow speed on two lane rural highways: an empirical evaluation of estimation models

Che Puan, Othman and Abdurrahman, Usman Tasiu and Na`Iya, Ibrahim Muttaka (2015) Free flow speed on two lane rural highways: an empirical evaluation of estimation models. Malaysian Journal Of Civil Engineering, 27 (1). pp. 103-111. ISSN 1823-7843

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60247
Deposited By: Haliza Zainal
Deposited On:24 Jan 2017 10:54
Last Modified:25 Jan 2017 15:23

Repository Staff Only: item control page